# SDR MAL2008F00007

- Difficulty date: June 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 25,019 hours, 27,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 622-658
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER SEAT TRACK AT STA 622 TO STA 658 AT BL 0.  BL 0 SEAT TRACK AT STA 622 TO STA 658 REPAIRED IAW EO S53342.  (S)
